MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HBE; ANTI-HBE TEST
Catalog Number 07026838190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-hbe results from four patient samples tested on the cobas e 801 analytical unit.Two examples of discrepant results were provided: patient sample 1 the initial result from the analyzer was 0.64 cut-off index (coi).The first repeat result from the analyzer after high-speed centrifugation was the same.The second repeat result from a "domestic instrument" was 1.24 peiu/ml (negative).Patient sample 2 the initial result from the analyzer was 0.22 coi.The first repeat result from the analyzer after high-speed centrifugation was the same.The second repeat result from a "domestic instrument" was 0.98 peiu/ml (negative).The initial results were not reported outside of the laboratory as they did not match the patient's clinical diagnosis, alerting them to an issue with the results.The repeat results were reported.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit (b)(6).The investigation is ongoing.E1 initial reporter street line 1, e1 initial reporter street line 2: (b)(6).
 
Additional Manufacturer Narrative
The calibration results are valid and within the specified ranges.However, the calibration signal, especially the high-level signal, has decreased by 10% since (b)(6) 2025.The qc results are valid and within the specified ranges.The alarm trace had multiple sample barcode reading errors, a sample clot detection alarm, and a sample foam detection alarm.The patient sample tube was centrifuged at 3800 rpm for 10 minutes; the patient sample tube requires a longer centrifugation time and higher speed.A general reagent problem was not detected because the provided qc and calibration data were within specifications.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HBE
Common Device Name
ANTI-HBE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21697048
Report Number1823260-2025-00883
Device Sequence Number18325510
Product Code LOM
UDI-Device Identifier04015630940134
UDI-Public04015630940134
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P190005/S002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number07026838190
Device Lot Number75879901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown